October 5, 2018
February 7, 2019
Anyone’s else having stomach and gut pain with Ajovy?
I had severe constipatiin and pain with Aimovig so only took one injection. I tried Ajovy exactly 3 months after my Aimovig injection. So no I he ruins for 2mi the. I took my first Ajovy January 3 and had some gut issues but Mt neuro said his patients weren’t having constipatijn or gut issues like the Aimovig so I put it out of my head. I wound
up going to the gastric dr about 2-3 weeks ago and gave to take more meds for IBS. I finally felt a little better with my gut about 4-5 days ago. I took my second Ajovy 2 days ago. Last night I woke at 3:30am with awful muscle and joint pain. And then by morning the gut issues started. I took my meds but they didn’t help. It made the pain worse. I could barely eat today because of the gut pain. The few bites of food I had just sits in my stomach and doesn’t move. My stomach is hard and swollen and my gut is bloated and in pain. I also have been constipated since the injection.
I have IBS but this is in another level and nothing helps! I have really bad mid back pain and bought it was because of the gut pain. Anyone else have problems with Ajovy. I don’t thjnk I will be taking this injection anymore